Alert archive / Michigan / Beach Hazards Statements in 2019

Beach Hazards Statement 6, NWS Grand Rapids, MI

July 10, 20196 counties in Michigan

NWS Grand Rapids, MI issued this beach hazards statement at Jul 10, 2019, 4:03 PM EDT for 6 counties in Michigan. It took effect at Jul 11, 2019, 11:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jul 10, 2019, 4:03 PM EDT (20:03 UTC)
In effect from
Jul 11, 2019, 11:00 AM EDT
Expired
Jul 11, 2019, 10:47 PM EDT
In force
12 hr
Issued by
NWS Grand Rapids, MI

Counties Allegan County, MI, Mason County, MI, Muskegon County, MI, Oceana County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.1 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2019-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 536 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2019-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
536 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
892 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

143 
WHUS43 KGRR 102003
CFWGRR

LAKESHORE HAZARD MESSAGE
National Weather Service GRAND RAPIDS MI
403 PM EDT Wed Jul 10 2019

MIZ050-056-064-071-110415-
/O.NEW.KGRR.BH.S.0006.190711T1500Z-190712T0600Z/
Muskegon-Ottawa-Allegan-Van Buren-
403 PM EDT Wed Jul 10 2019

...BEACH HAZARDS STATEMENT IN EFFECT FROM THURSDAY MORNING
THROUGH LATE THURSDAY NIGHT...

The National Weather Service in Grand Rapids has issued a Beach
Hazards Statement...which is in effect from Thursday morning
through late Thursday night. 

* HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING 
  CONDITIONS EXPECTED.

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED.

* RIP CURRENTS POSSIBLE.

* LOCATION...BEACHES FROM WHITEHALL TO ST. JOSEPH. 

BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE... 

  North Beach in South Haven...
  Holland State Park... 
  Muskegon State Park... 
  Mears State Park in Pentwater... 
  Stearns Park in Ludington. 

* OVERVIEW/POTENTIAL IMPACTS...North winds of 15 to 25 mph
  expected this Thursday with 3 to 5 foot waves and a high swim
  hazard risk from Thursday morning through Thursday evening

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High Wave Action makes swimming difficult and can tire even a
strong swimmer quickly. 

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural Currents can
sweep you out into deeper water along the pier structure.

A longshore current is a lake current that moves parallel to
shore. Longshore currents can be strong enough to Prevent
swimmers from being able to keep their feet on the bottom...
making it difficult to return to shore.

Rip currents are powerful channels of water flowing quickly away
from shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$


WEATHER.GOV/GRR
6 follow-up statements
420 
WHUS43 KGRR 110249
CFWGRR

LAKESHORE HAZARD MESSAGE
National Weather Service GRAND RAPIDS MI
1049 PM EDT Wed Jul 10 2019

MIZ050-056-064-071-111100-
/O.CON.KGRR.BH.S.0006.190711T1500Z-190712T0600Z/
Muskegon-Ottawa-Allegan-Van Buren-
1049 PM EDT Wed Jul 10 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM THURSDAY
MORNING THROUGH LATE THURSDAY NIGHT...

* HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING 
  CONDITIONS EXPECTED. 

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED.

* RIP CURRENTS POSSIBLE.

* LOCATION...BEACHES FROM WHITEHALL TO ST. JOSEPH.

BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE...

 North Beach in South Haven...
 Holland State Park...
 Muskegon State Park...
 Mears State Park in Pentwater...
 Stearns Park in Ludington.

* OVERVIEW/POTENTIAL IMPACTS...North winds of 15 to 25 mph 
  expected this Thursday with 3 to 5 foot waves and a high swim 
  hazard risk from Thursday morning through Thursday evening 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High Wave Action makes swimming difficult and can tire even a
strong swimmer quickly.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural Currents can
sweep you out into deeper water along the pier structure.

A longshore current is a lake current that moves parallel to
shore. Longshore currents can be strong enough to Prevent
swimmers from being able to keep their feet on the bottom...
making it difficult to return to shore.

Rip currents are powerful channels of water flowing quickly away
from shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$


WEATHER.GOV/GRR
099 
WHUS43 KGRR 110751
CFWGRR

LAKESHORE HAZARD MESSAGE
National Weather Service GRAND RAPIDS MI
351 AM EDT Thu Jul 11 2019

MIZ037-043-111600-
/O.EXB.KGRR.BH.S.0006.190711T1500Z-190712T0000Z/
Mason-Oceana-
351 AM EDT Thu Jul 11 2019

...BEACH HAZARDS STATEMENT IN EFFECT FROM 11 AM EDT THIS MORNING
THROUGH THIS EVENING...

The National Weather Service in Grand Rapids has issued a Beach
Hazards Statement...which is in effect from 11 AM EDT this
morning through this evening. 

* HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING 
  CONDITIONS EXPECTED. 

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED.

* RIP CURRENTS POSSIBLE.

* LOCATION...BEACHES IN MASON AND OCEANA COUNTIES.

BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE...

Mears State Park in Pentwater...Stearns Park in Ludington.

* OVERVIEW/POTENTIAL IMPACTS...North winds will increase to 15 to
  25 mph today. Waves of 3 to 5 feet are expected which will
  create a high swim risk from the midday hours through this
  evening.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High Wave Action makes swimming difficult and can tire even a
strong swimmer quickly.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural Currents can
sweep you out into deeper water along the pier structure.

A longshore current is a lake current that moves parallel to
shore. Longshore currents can be strong enough to Prevent
swimmers from being able to keep their feet on the bottom...
making it difficult to return to shore.

Rip currents are powerful channels of water flowing quickly away
from shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$

MIZ050-056-064-071-111600-
/O.CON.KGRR.BH.S.0006.190711T1500Z-190712T0600Z/
Muskegon-Ottawa-Allegan-Van Buren-
351 AM EDT Thu Jul 11 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 11 AM EDT THIS
MORNING THROUGH LATE TONIGHT...

* HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING 
  CONDITIONS EXPECTED. 

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED.

* RIP CURRENTS POSSIBLE.

* LOCATION...BEACHES FROM WHITEHALL TO ST. JOSEPH.

BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE...

North Beach in South Haven...  Holland State Park...  Muskegon
State Park...

* OVERVIEW/POTENTIAL IMPACTS...North winds will increase today
  into the 15 to 30 mph range. Waves will build this afternoon
  into the 3 to 6 foot range. The highest waves will be found
  towards South Haven this evening. A high swim risk is expected
  given waves at or above 4 feet. North sides of north piers will
  be dangerous places to swim today. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High Wave Action makes swimming difficult and can tire even a
strong swimmer quickly.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural Currents can
sweep you out into deeper water along the pier structure.

A longshore current is a lake current that moves parallel to
shore. Longshore currents can be strong enough to Prevent
swimmers from being able to keep their feet on the bottom...
making it difficult to return to shore.

Rip currents are powerful channels of water flowing quickly away
from shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$

WEATHER.GOV/GRR

DUKE
988 
WHUS43 KGRR 111513
CFWGRR

LAKESHORE HAZARD MESSAGE
National Weather Service GRAND RAPIDS MI
1113 AM EDT Thu Jul 11 2019

MIZ037-043-112315-
/O.CON.KGRR.BH.S.0006.000000T0000Z-190712T0000Z/
Mason-Oceana-
1113 AM EDT Thu Jul 11 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING 
  CONDITIONS EXPECTED. 

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED.

* RIP CURRENTS POSSIBLE.

* LOCATION...BEACHES IN MASON AND OCEANA COUNTIES.

BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE...

Mears State Park in Pentwater...Stearns Park in Ludington.

* OVERVIEW/POTENTIAL IMPACTS...North winds will increase to 15 
  to 25 mph today. Waves of 3 to 5 feet are expected which will 
  create a high swim risk from the midday hours through this 
  evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High Wave Action makes swimming difficult and can tire even a
strong swimmer quickly.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural Currents can
sweep you out into deeper water along the pier structure.

A longshore current is a lake current that moves parallel to
shore. Longshore currents can be strong enough to Prevent
swimmers from being able to keep their feet on the bottom...
making it difficult to return to shore.

Rip currents are powerful channels of water flowing quickly away
from shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$

MIZ050-056-064-071-112315-
/O.CON.KGRR.BH.S.0006.000000T0000Z-190712T0600Z/
Muskegon-Ottawa-Allegan-Van Buren-
1113 AM EDT Thu Jul 11 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING 
  CONDITIONS EXPECTED. 

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED.

* RIP CURRENTS POSSIBLE.

* LOCATION...BEACHES FROM WHITEHALL TO ST. JOSEPH.

BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE...

North Beach in South Haven...  Holland State Park...  Muskegon
State Park...

* OVERVIEW/POTENTIAL IMPACTS...North winds will increase to 15 to
  30 mph today. Waves will build to 3 to 6 feet this afternoon.
  The highest waves will be around South Haven this evening. A 
  high swim risk is expected given waves at or above 4 feet. North
  sides of north piers will be dangerous places to swim today. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High Wave Action makes swimming difficult and can tire even a
strong swimmer quickly.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural Currents can
sweep you out into deeper water along the pier structure.

A longshore current is a lake current that moves parallel to
shore. Longshore currents can be strong enough to Prevent
swimmers from being able to keep their feet on the bottom...
making it difficult to return to shore.

Rip currents are powerful channels of water flowing quickly away
from shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$


WEATHER.GOV/GRR
578 
WHUS43 KGRR 111929
CFWGRR

LAKESHORE HAZARD MESSAGE
National Weather Service GRAND RAPIDS MI
329 PM EDT Thu Jul 11 2019

MIZ037-043-120000-
/O.CON.KGRR.BH.S.0006.000000T0000Z-190712T0000Z/
Mason-Oceana-
329 PM EDT Thu Jul 11 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING 
  CONDITIONS EXPECTED. 

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED.

* RIP CURRENTS POSSIBLE.

* LOCATION...BEACHES IN MASON AND OCEANA COUNTIES.

BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE...

Mears State Park in Pentwater...Stearns Park in Ludington.

* OVERVIEW/POTENTIAL IMPACTS...North winds 15 to 25 mph and waves
  of 3 to 5 feet will create a high swim risk from the midday 
  hours through this evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High Wave Action makes swimming difficult and can tire even a
strong swimmer quickly.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural Currents can
sweep you out into deeper water along the pier structure.

A longshore current is a lake current that moves parallel to
shore. Longshore currents can be strong enough to Prevent
swimmers from being able to keep their feet on the bottom...
making it difficult to return to shore.

Rip currents are powerful channels of water flowing quickly away
from shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$

MIZ050-056-064-071-120330-
/O.CON.KGRR.BH.S.0006.000000T0000Z-190712T0600Z/
Muskegon-Ottawa-Allegan-Van Buren-
329 PM EDT Thu Jul 11 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 2 AM EDT
FRIDAY...

* HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING 
  CONDITIONS EXPECTED. 

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED.

* RIP CURRENTS POSSIBLE.

* LOCATION...BEACHES FROM WHITEHALL TO ST. JOSEPH.

BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE...

North Beach in South Haven...  Holland State Park...  Muskegon
State Park...

* OVERVIEW/POTENTIAL IMPACTS...North winds to 30 mph today and
  waves of 3 to 6 feet will continue into this evening. A high 
  swim risk is expected given waves at or above 4 feet. North 
  sides of north piers will be dangerous places to swim today. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High Wave Action makes swimming difficult and can tire even a
strong swimmer quickly.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural Currents can
sweep you out into deeper water along the pier structure.

A longshore current is a lake current that moves parallel to
shore. Longshore currents can be strong enough to Prevent
swimmers from being able to keep their feet on the bottom...
making it difficult to return to shore.

Rip currents are powerful channels of water flowing quickly away
from shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$


WEATHER.GOV/GRR
856 
WHUS43 KGRR 112353
CFWGRR

LAKESHORE HAZARD MESSAGE
National Weather Service GRAND RAPIDS MI
753 PM EDT Thu Jul 11 2019

MIZ037-043-120100-
/O.EXP.KGRR.BH.S.0006.000000T0000Z-190712T0000Z/
Mason-Oceana-
753 PM EDT Thu Jul 11 2019

...BEACH HAZARDS STATEMENT WILL EXPIRE AT 8 PM EDT THIS EVENING...

The waves will continue to subside to under 3 feet this evening. 

$$

MIZ050-056-064-071-120600-
/O.CON.KGRR.BH.S.0006.000000T0000Z-190712T0600Z/
Muskegon-Ottawa-Allegan-Van Buren-
753 PM EDT Thu Jul 11 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 2 AM EDT
FRIDAY...

* HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING 
  CONDITIONS EXPECTED. 

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED.

* RIP CURRENTS POSSIBLE.

* LOCATION...BEACHES FROM WHITEHALL TO ST. JOSEPH.

BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE...

 North Beach in South Haven...
 Holland State Park...
 Muskegon State Park...

* OVERVIEW/POTENTIAL IMPACTS...North winds of 15 to 25 mph this
  evening will gradually weaken. The waves will be 2 to 5 feet and
  are forecasated to slowly subside through the evening. A high
  swim risk is expected given waves at or above 4 feet. North
  sides of north piers will be dangerous places to swim this
  evening.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High Wave Action makes swimming difficult and can tire even a
strong swimmer quickly.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural Currents can
sweep you out into deeper water along the pier structure.

A longshore current is a lake current that moves parallel to
shore. Longshore currents can be strong enough to Prevent
swimmers from being able to keep their feet on the bottom...
making it difficult to return to shore.

Rip currents are powerful channels of water flowing quickly away
from shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$


WEATHER.GOV/GRR
843 
WHUS43 KGRR 120247
CFWGRR

LAKESHORE HAZARD MESSAGE
National Weather Service GRAND RAPIDS MI
1047 PM EDT Thu Jul 11 2019

MIZ050-056-064-071-120400-
/O.CAN.KGRR.BH.S.0006.000000T0000Z-190712T0600Z/
Muskegon-Ottawa-Allegan-Van Buren-
1047 PM EDT Thu Jul 11 2019

...BEACH HAZARDS STATEMENT IS CANCELLED...

The National Weather Service in Grand Rapids has cancelled the
Beach Hazards Statement. 

The waves have diminished to under 4 feet...lessening the hazard.
A moderate risk for swim hazards will persist for a few hours.

$$


WEATHER.GOV/GRR

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this beach hazards statement went out at Jul 10, 3:27 PM EDT, 36 minutes earlier.

Area forecast discussion, Jul 10, 3:27 PM EDT, 36 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
327 PM EDT Wed Jul 10 2019

LATEST UPDATE...
Synopsis/Discussion/Marine

.SYNOPSIS...
Issued at 327 PM EDT Wed Jul 10 2019

- Limited severe weather threat tonight between about 8 pm to 2
  am, highest north of a line from Muskegon to Mount Pleasant

- Fair weather Thursday into the weekend

&&

.DISCUSSION...(This evening through next Wednesday)
Issued at 327 PM EDT Wed Jul 10 2019

Despite dew points in the 70s and high CAPEs, not much development
in the cu field so far this afternoon, but we could still see some
isolated storms through early evening along an area of enhanced
surface convergence associated with the lake breeze moving
through the southeast zones.

It looks like best chance for severe storms later this evening
will be across northern Lower Michigan where strong moisture
advection and more than 40 knots of deep layer shear will be
located as the shortwave trough moves in. The main threat will be
downbursts with favorable thermodynamic environment given dry
wedge at mid-levels and dry adiabatic sub-cloud layer. Instability
is marginal and could be a limiting factor, especially later in
the evening. The storms should be clearing the eastern zones
shortly after midnight, with stratus deck and light showers
remaining in their wake.

Some showers could persist into Thursday morning across the
southern zones otherwise fair weather will be the rule through
Friday. A cold front Friday night could touch off a few showers
Friday night but moisture is rather limited. Warm advection
showers are possible by Sunday night into Monday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 137 PM EDT Wed Jul 10 2019

VFR conditions expected through 00Z then showers and
thunderstorms could bring some brief IFR later this evening until
about 06Z. There could be isolated thunderstorms this afternoon
from AZO to JXN but the coverage is expected to be very low, so
these were left out of the forecast.

A stratus deck with ceilings in the 1500 to 2500 foot AGL range is
expected after the storms end this evening and could persist into
Thursday morning.

&&

.MARINE...
Issued at 327 PM EDT Wed Jul 10 2019

Northerly flow will bring a period of strong winds and building
waves Thursday and Thursday night. We expect hazardous conditions
for small craft beginning by noon thursday and lasting through
midnight. Conditions will improve by Friday morning and the
weekend looks relatively calm.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Beach Hazards Statement from Thursday morning through late
     Thursday night for MIZ050-056-064-071.

LM...Small Craft Advisory from 11 AM Thursday to 2 AM EDT Friday for
     LMZ844>847.

&&

SYNOPSIS...Ostuno
DISCUSSION...Ostuno
AVIATION...Ostuno
MARINE...Ostuno
Hazardous weather outlook, Jul 10, 10:55 AM EDT, 5 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
1055 AM EDT Wed Jul 10 2019

MIZ037>040-043>046-050>052-056>059-064>067-071>074-111500-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
1055 AM EDT Wed Jul 10 2019

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

There is a slight risk of severe weather across the northern half
of Lower Michigan. The main threat will be damaging wind gusts
between about 8 pm to 2 am.

There could also be isolated strong thunderstorms this afternoon
south and east of a line from near Lansing to Battle Creek.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening.

LMZ844>849-111500-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
1055 AM EDT Wed Jul 10 2019

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

Thunderstorms with high winds are possible this evening. The main
threat will be north of Pentwater.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 3:57 PM EDTSmall Craft AdvisoryGRR31 hr

Nearby

Beach Hazards Statements in Michigan, 2019Every beach hazards statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.